ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Derivation of the decoupling relations for composite models from anomaly constraints and n-independence

Kaul, Romesh K and Rajaraman, R (1982) Derivation of the decoupling relations for composite models from anomaly constraints and n-independence. In: Physics Letters B, 110 (5). pp. 385-390.

[img] PDF
fulltpdf.pdf - Published Version
Restricted to Registered users only

Download (416Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

It is shown, in the composite fermion models studied by 't Hooft and others, that the requirements of Adler-Bell-Jackiw anomaly matching and n-independence are sufficient to fix the indices of composite representations. The third requirement, namely that of decoupling relations, follows from these two constraints in such models and hence is inessential.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 04 Aug 2009 03:01
Last Modified: 19 Sep 2010 05:39
URI: http://eprints.iisc.ernet.in/id/eprint/21974

Actions (login required)

View Item View Item